About this Journal Submit a Manuscript Table of Contents
International Journal of Pediatrics
Volume 2014 (2014), Article ID 152586, 7 pages
http://dx.doi.org/10.1155/2014/152586
Research Article

2-Year BMI Changes of Children Referred for Multidisciplinary Weight Management

1Division of General Pediatrics, Department of Medicine, Boston Children’s Hospital, Boston, MA 02115, USA
2Division of Behavioral Medicine, Department of Pediatrics, School of Medicine and Biomedical Sciences, State University of New York at Buffalo, Buffalo, NY 14214, USA
3Obesity Prevention Program, Department of Population Medicine, Harvard Medical School and Harvard Pilgrim Health Care Institute, Boston, MA 02215, USA
4Division of General Pediatrics, Massachusetts General Hospital, Boston, MA 02114, USA

Received 7 October 2013; Accepted 12 December 2013; Published 30 January 2014

Academic Editor: Samuel Menahem

Copyright © 2014 Jennifer K. Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jennifer K. Cheng, Xiaozhong Wen, Kristen D. Coletti, Joanne E. Cox, and Elsie M. Taveras, “2-Year BMI Changes of Children Referred for Multidisciplinary Weight Management,” International Journal of Pediatrics, vol. 2014, Article ID 152586, 7 pages, 2014. doi:10.1155/2014/152586